# SDR AUS20031209

- Difficulty date: November 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 737M28500011
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL SHUTOFF VALVE FAULTY.
